MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number P105000BT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned; therefore, a device analysis could not be completed.The exact cause of the event and alleged water in the device tubing is unknown, as the customer is refusing to return the vest device and its components.The cause of the event is likely multifactorial due to the patient¿s complex pulmonary medical history combined with the delay in therapy likely due to insurance/financial issues the customer needed to resolve.At this time, use error or malfunction cannot be ruled out as the device is not being returned for inspection.However, prevention of this type of event (protection against water in device tubing) is outlined in the device instructions for use.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It is reported the patient has retained secretions and it is noted that the patient is scheduled for a bronchoscope dilation/cleanout procedure as a result of the patient¿s lack of access to vest therapy during the delay in device replacement.Customer initially contacted baxter respiratory customer support on foury nine days from this report to request a replacement of the vest after reporting that water was present in the device tubing.At the time of this initial contact, there was no allegation of patient injury.Baxter respiratory customer support advised the patient not to use the device due to the presence of water.An exchange of the vest device was initiated the next day, involving baxter and the patient¿s prescribing physician; however, the exchange could not be completed due to the patient¿s insurance and/or financial obligations.The customer reported concerns that the patient subsequently developed increased retained respiratory secretions and is scheduled to undergo a bronchoscopy procedure for airway dilation and secretion clearance.The customer believes this condition resulted from the patient¿s lack of access to vest therapy during the delay in device replacement.No further information was available at the time of this report.

Brand Name
THE VEST APX SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24946147
Report Number3008145987-2026-00030
Device Sequence Number12072527
Product Code BYI
UDI-Device Identifier00887761997776
UDI-Public(01)00887761997776(11)231129
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberP105000BT
Device Catalogue NumberP105000BT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale